# SDR QXEA2013050800919

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 664-668
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26P IS CORRODED BS 664.5-668.9.    FOUND TO BE OUT OF LIMITS.   CUT STRINGER SECTION IAW RD8/4-53-5366, ISSUE 1, DATED 24APRIL13.  VERIFIED CUT STRINGER END TO BE CRACK FREE REF NDTM PART 6 TASK 51-00-01-250-801, REV 9.   FABRICATED STRINGER AND STRINGER SPLICE REPAIR PARTS IAW RD8/4-53-5366 ISS 1.  MATCH DRILLED REPAIR PARTS IAW RD8/4-53-5366 ISS 1.  INSTALLED  IAW RD8/4-53-5366 ISS 1 AND SRM 51-42-05-02-01 AND 51-40-15-02-01 REV 12.  INSTALLED STRINGER SPLICE IAW RD8/4-53-5366 ISS 1 AND SRM 51-42-05-02-01, REV 12.
